# SDR RAIA00211315

- Difficulty date: November 11, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 7,549 hours, 6,760 cycles
- Engine: Allsn AE3007A
- Engine time: 8,167 hours, 7,249 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH318981
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5251-PIT- DURING #1 ENGINE START ATTEMPT ENGINE WOULD ROTATE BUT WOULD NOT LIGHT-OFF. MAINTENANCE REMOVED AND REPLACED THE "A" IGNITER AND DEFERRED "B" IGNITER, OPS CK OK.
